# SDR DALA2017100107183

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R1 Door Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BELOW THE NR 1 BEAM, AFT EDGE. R1 DOOR.  THE ANGLE WAS REPLACED IAW DWG 9911579, REV L,  SRM 51-41-01, AND 51-41-05.
